# SDR 2006UALA01469

- Difficulty date: July 25, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 39,840 hours, 14,219 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY SYSTEM CHECK FAILED TEST, BATT COMM LEFT.   REPLACED BATTERY ON EPSU 11WL. TEST NORMAL.
